# SDR DALA2016062004778

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 58,004 hours, 45,397 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR DOOR FOUND CRACK AFT EDGE AT CURVE.  R & R LT MLG DOOR ASSY IAW AMM 32-12, GEAR SWING CKS GOOD.
